# SDR R61A2019061280609

- Difficulty date: May 28, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 29,969 hours, 23,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CORROSION FOUND AT RT SHEAR PANEL BETWEEN FR 87-88 AND BETWEEN RBL 12-36. REPLACED SHEAR PANEL IAW SRM 51-42-01, 51-42-03 AND 51-42-04.
